World

Ischemic stroke from astrazeneca covid vaccine: three patients have ischemic stroke, one killed after astraZeneca corona vaccine – astrazeneca covid 19 vaccine linked to ischemic stroke British patient dies

London
The Oxford-AstraZeneca Corona vaccine, currently grappling with blood clotting claims, is now embroiled in yet another new controversy. Three patients suffered a stroke and had to be admitted to hospital after receiving the vaccine applied in the UK. One of these patients died. Doctors say there have been signs of clotting, which damages patients’ brains. This is the same vaccine that is applied in India under the name Covishield.

According to the Daily Mail report, two women aged around 30 and a man around 40 had ischemic stroke after applying the Oxford vaccine. This is the first time that after applying this vaccine, there are signs of ischemic stroke. In ischemic strokes, when clotting occurs inside the main arteries, it stops the supply of blood and oxygen to the brain.

“ Keep an eye out for stroke symptoms in people who have been vaccinated ”
Experts at University College London said the incidence of the vaccine is extremely rare and the risk of it is higher in people with a corona infection. Even so, he appealed to doctors to watch for symptoms of traditional strokes such as weakness in the face, hands and feet between days 4 and 28 in people on the corona vaccine. Experts said immediate medical assistance should be provided to these patients.

He said immediate treatment is very important in saving a person’s life. A 35-year-old Asian woman with ischemic stroke suffered severe pain on the right side of her head and around her eyes 6 days after the vaccine was applied. Five days later, when the woman woke up to sleep, she saw signs of laziness, weakness in her face, arms and legs. Brain surgery was performed to save the woman’s life, but she could not be saved. The second patient also had similar symptoms. The third patient began to have difficulty speaking after being vaccinated. He couldn’t even understand languages.

Patient dies after applying covicillin vaccine

semidedicated hosting
Back to top button